# SDR YENA20151016470

- Difficulty date: October 16, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N805JB
- Make and model: Airbus A320-232
- Aircraft serial: 5148
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Part serial: 12036106
- Condition: Failed
- Location: Recirculation
- Part time: 14,830 hours, 4,483 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER FAN ON CONDITION PAGE, C/B 18X PANEL 122 VU POPPED AND FOUND ELECTRICAL ODOR ON C/B.  R & R CABIN RECIRCULATION FAN IAW AMM 21-21-51.  OPS CHECK GOOD.
